块迭代码片均衡算法

Saved in:
Bibliographic Details
Main Authors: 吴启晖, 徐斌, 赵春明
Format: Article
Language:zho
Published: Editorial Department of Journal on Communications 2005-01-01
Series:Tongxin xuebao
Online Access:http://www.joconline.com.cn/zh/article/74669839/
Tags: Add Tag
No Tags, Be the first to tag this record!
_version_ 1841537153642790912
author 吴启晖
徐斌
赵春明
author_facet 吴启晖
徐斌
赵春明
author_sort 吴启晖
collection DOAJ
format Article
id doaj-art-add7454be959458d9b35751eee511987
institution Kabale University
issn 1000-436X
language zho
publishDate 2005-01-01
publisher Editorial Department of Journal on Communications
record_format Article
series Tongxin xuebao
spelling doaj-art-add7454be959458d9b35751eee5119872025-01-14T08:45:20ZzhoEditorial Department of Journal on CommunicationsTongxin xuebao1000-436X2005-01-01545874669839块迭代码片均衡算法吴启晖徐斌赵春明http://www.joconline.com.cn/zh/article/74669839/
spellingShingle 吴启晖
徐斌
赵春明
块迭代码片均衡算法
Tongxin xuebao
title 块迭代码片均衡算法
title_full 块迭代码片均衡算法
title_fullStr 块迭代码片均衡算法
title_full_unstemmed 块迭代码片均衡算法
title_short 块迭代码片均衡算法
title_sort 块迭代码片均衡算法
url http://www.joconline.com.cn/zh/article/74669839/
work_keys_str_mv AT wúqǐhuī kuàidiédàimǎpiànjūnhéngsuànfǎ
AT xúbīn kuàidiédàimǎpiànjūnhéngsuànfǎ
AT zhàochūnmíng kuàidiédàimǎpiànjūnhéngsuànfǎ